# SDR AALA200801193

- Difficulty date: May 4, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 56,543 hours
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Transmitter
- Part number: 18196914
- Condition: Inoperative
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

LAX INFLIGHT T1913/04MAY - CREW REPORTED LEADING EDGE SLAT DISAGREE INDICATION ON APPROACH.  REPLACED LEADING EDGE DRIVE TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
